So i took the Plan B for the first time. i was sure that its gonna work. i felt some of the side effects. Finally, after waiting, i got my period 3 days late. But after i got my full period, two weeks after, i was having cramps for a week. and some discharge. Is this an impantation bleeding? or just the hormonal changes?
You're having cramps & discharge, & you have more bleeding that you think is implantation bleeding?
It's not impossible to become pregnant despite having what you thought was a period. Plan B can cause bleeding.
As far as being sure Plan B would work for you, it's not as reliable as regular hormonal birth control. It's simply worth a try in an emergency. We do see women it doesn't work for.
If you're close to ovulation, then the other pill, Ella (Ulipristal Acetate) may have more chance of helping you.
Implantation bleeding is possible, but it could be the Plan B causing the symptoms. It is a huge dose of artificial hormone for your body to deal with, & effects some women for months.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2015 • 1 answer
My gf is feelin vaginal discharge lower abd.pain and cramps..is she pregnant or side effect of pill?
Updated 26 Aug 2015 • 2 answers
Updated 26 Oct 2018 • 2 answers
Updated 3 Apr 2017 • 1 answer
I'm 18 years old and I've taken Plan B a month ago. I felt some of the side effects like cramps, he?
Updated 20 Nov 2018 • 1 answer